# SDR IPXA2022040780942

- Difficulty date: April 7, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 20,745 hours, 12,529 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: A573408821280
- Part serial: NSN
- Condition: Cracked
- Location: Lh Wing Between
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, K, K, K

## Discrepancy

INSPECTION TYPE:SEGLEFT WING LOWER SKIN OVERSIZE HOLE REPAIR AT ACCESS PANEL 550QB BTWN RIB 26 AND 27 HAS A CRACL INDICATION AT 8'O CLOCK LOOKING UPACCOMPLISHED REPAIR PER FINAL EA 300-5720-A2886 AND FINAL UPS EO A300-5730-83369-A
